# SDR AALA20171214009

- Difficulty date: December 5, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 55,113 hours, 8,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE LT SIDE OF AIRCRAFT BETWEEN WING T/E AND BULK CARGO DOOR ARE INOPERATIVE, INSTALLED SERVICEABLE LAMPS AND OPS CHECKED GOOD IAW AMM 33-51-00.
